A note on existence results for a nonlinear fourth-order integral boundary value problem
Закрыть
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
651 6
Ultima descărcare din IBN:
2023-02-05 08:49
Căutarea după subiecte
similare conform CZU
517.956.3+517.968.4 (1)
Дифференциальные, интегральные и другие функциональные уравнения. Конечные разности. Вариационное исчисление. Функциональный анализ (243)
SM ISO690:2012
HADDOUCHI, Faouzi. A note on existence results for a nonlinear fourth-order integral boundary value problem. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2019, nr. 3(91), pp. 3-9. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 3(91) / 2019 / ISSN 1024-7696 /ISSNe 2587-4322

A note on existence results for a nonlinear fourth-order integral boundary value problem

CZU: 517.956.3+517.968.4
MSC 2010: 34B15, 34B18, 34C25.

Pag. 3-9

Haddouchi Faouzi
 
University of Sciences and Technology of Oran-Mohammed Boudiaf (USTOMB)
 
 
Disponibil în IBN: 15 iulie 2020


Rezumat

In this short note, we present some new existence results for a nonlinear fourth-order two-point boundary value problem with integral condition. The existence results are obtained by using the Leray-Schauder fixed point theorem. Our work improves the main results of Benaicha and Haddouchi [3]. In addition, examples are included to show the validity of our results.

Cuvinte-cheie
positive solutions, Leray-Schauder fixed point theorem, fourth-order integral boundary value problems, existence, cone